Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TEMPAR & HIV
May 31, 2006

Me & my husband are HIV positive. he is on treatment and I'm not. I noticed that we quarell a lot than before, we have fights, uneccesarrily. could HIV cause this change of attitude.

Also he has a bad skin, the colour of his face is changing to be darker with pimples and rough skin he's seen a dermatologist several times, his viral load has decreased and CD increased since ART. please advise.

Response from Dr. Henry

Some HIV medications (such as Sustiva) can cause some emotional problems. Advanced HIV disease (usually with CD4 count under 200) is associated with brain effects which can manifest as mood changes and memory problems. Depression and anxiety are common in the setting of HIV infection so sometimes a mental health evaluation is important to help a person cope with their situation. An HIV specialist is often the best person to initially evaluate the situation and make referrals or offer treatment suggestions. KH



Previous
Fat redistribution
Next
HIV is loosing infectivity?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement